# SDR DALA2015043003072

- Difficulty date: April 30, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 53,667 hours, 23,473 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY LIGHTS INOPERATIVE AT SEAT 21D AND 37D.  SEAT HARNESSES IN BOTH LOCATIONS WERE REPLACED AND OPS CHECKED GOOD.  LP6504044.
